# SDR DALA2014070103858

- Difficulty date: June 16, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 1287-1309
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL DOUBLER BS 1287-1309 BETWEEN LONGERONS 20-22L.   REMOVED, DRILLED AND TRIMMED TREATED AND PAINTED DOUBLER.  DOUBLER INSTALLED IAW IAW SRM 51-30-2 AND DWG 5936021, REV EH.  PARTS AND INTERNAL DOUBLER WERE REMOVED, NEW DOUBLER WAS DRILLED AND TRIMMED, TREATED AND PAINTED PARTS , PARTS AND DOUBLER WERE INSTALLED IAW DC9/MD80 IAW DC9/MD80: SRM 51-30-2 AND DOUGLAS DWG 5936021 REV.
